MathSciNet Relay Station
MathSciNet bibliographic data
MR410737 55D15 (58A10)
Kan, Daniel M.; Miller, Edward Y. Sullivan's de Rham complex is definable in terms of its $0$-forms. Proc. Amer. Math. Soc. 57 (1976), no. 2, 337–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement